# SDR SWAA2020033022159

- Difficulty date: March 3, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stud
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STUD ON 616 FRAME COMMON TO L/H OWE EXIT CUTOUT. (MARKED) / REPLACED DAMAGED STUD AT LH FR 616 OVERWING EXIT CUT OUT. IAW B737-700 SRM 51-40-02-0G-0 PARA 7D
